W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT351414 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B.3.Date of event: as the date of identification of device migration is unknown, the date of event has been estimated as the date of reintervention - (b)(6) 2023.B.7.Other relevant history, including preexisting medical conditions: this information has been requested, but has not yet been made available to gore.D.10.Concomitant medical products and therapy dates: this information has been requested, but has not yet been made available to gore.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It was reported that, on an unknown date, it was observed that the patient's aortic neck had grown and the trunk-ipsilateral leg component had migrated distally (distance unknown).On (b)(6), a reintervention was performed.A gore® tag® conformable thoracic stent graft with active control system, a gore® excluder® aaa aortic extender component, and a gore® excluder® conformable aaa aortic extender component were used to achieve proximal seal.The patient tolerated the reintervention.
Additional Manufacturer Narrative
B.5.Event description: additional information added.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, aneurysm enlargement and component migration.H.6.Investigation findings for communication/interviews: code c21 updated to code c19 h.6.Investigation conclusions: code (b)(6) updated to code (b)(6).
Event or Problem Description
It was reported that, on an unknown date, it was observed that the patient's aortic neck had dilated and the trunk-ipsilateral leg component had migrated approximately 3cm distally.Aneurysm enlargement of approximately 2cm was also observed.
Additional Manufacturer Narrative
H.6.Type of investigation: code b15 added.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation was performed.H.6.Investigation findings: code c19 added.H.6.Investigation findings: code c19 - four angiogram still jpeg images were provided for evaluation, and the imaging evaluation found the following: no name, date, or demographics were present on the images.Unable to provide aortic diameters with angiogram images.Jpeg image #2 shows that the gore® excluder® aaa endoprosthesis and gore® tag® conformable thoracic stent graft with active control system (ctag a/c) do not have proximal circumferential device apposition.The proximal end of the devices are distal to the distal border of the renal arteries.Jpeg image #3 shows the presence of a balloon catheter near the sheath extending from the right common iliac artery.Jpeg image #1 appears to show two deployed aortic extenders (per six additional long radiopaque markers present) located proximal to the previously deployed ctag a/c device.On jpeg image #4 the proximal end of the most proximal aortic extender is visualized at the level of the renal arteries, with the projection provided.There is flow in the renal arteries.The proximal wire patterns appear to be different compared to jpeg image #1.Cannot window level or manipulate the image in any way.Radiopaque markers are not visualized as prominently in jpeg image #4 as they were in jpeg image #1.Cannot confirm if there is an additional device implanted.H.6.Investigation conclusions: codes d1001 and d12 remain unchanged.